MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 443904
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2, a false positive chlamydia and trichomonas vaginalis (tv) patient result was obtained.Original patient sample and new collected patient sample were then tested and were both tv negative.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using the bd max¿ ctgctv2 us (ref (b)(4)) lot 5098662 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.The review of quality control records of bd max¿ ctgctv2 us lot 5098662 revealed no anomalies that could explain the customer¿s discrepant results.The customer reported a false positive result (run 3415, position b1) for chlamydia trachomatis (ct) and trichomonas vaginalis (tv) targets, and upon testing of a new sample from the same patient, the test resulted in a negative result in run 3418.Both the original and recollected samples were then retested in run 3419 and resulted in a negative result.Finally, the customer performed environmental control in run 3420, which produced a negative result as expected.All four bd max¿ runs provided were analyzed.Manual adjudication of the pcr curves for the initial positive result (run 3415 position b1) revealed step dislocations in the raw and background signal for the ct target (fam channel) and the tv target (cy5 channel).These step dislocations led to a positive result that does not appear to be true positive amplification.Further analysis also shows similar step dislocations in the raw and background signals of the cy5.5 and vic channels, although these did not cross the threshold to be considered positive.This sample was retested in run 3419, position a3, and gave a negative tv and ct result, no amplification or anomaly was observed in these channels nor any other channel.Nevertheless, it must be noted that manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.Based on the investigation, it is unlikely that the positive result of sample run 3415, position b1, is not indicative of true amplification.The root cause was not identified.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max¿ ctgctv2 us lot 5098662.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and a preventive action plan since no new hazard was identified.
 
Event or Problem Description

Brand Name
BD MAX¿ CTGCTV2 (US)
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23707085
Report Number3007420875-2025-00227
Device Sequence Number10649559
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040(17)261121(10)5098662
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443904
Device Lot Number5098662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown